# SDR 2007UALA02075

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 57,994 hours, 16,964 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MR25223
- Condition: Faulty
- Location: Door 4l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3SVC CHECK FOUND 4L SLIDE PRESSURE AT LOWEST SIDE OF GREEN BAND.    [08-07-07]   SLIDE REPLACED.
